MathSciNet Relay Station
MathSciNet bibliographic data
MR688978 (84m:32041) 32L25 (81D25 81F20)
Ginsberg, Matthew L. Scattering theory and the geometry of multitwistor spaces. Trans. Amer. Math. Soc. 276 (1983), no. 2, 789–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement